RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 8, Number 3  


Ordinary Differential Equations
On the topology of the family of integral curves of a homogeneous differential equation
A. N. Berlinskii
395
On the question of the homogeneity of minimal sets
I. U. Bronshtein, M. Sh. Kholodenko
406
The almost periodic solutions of certain nonlinear systems of differential equations with deviating argument
D. A. Vzovsky
415
On the theory of differential $n$-person games
V. V. Gorokhovik
424
Realization of a prescribed motion in the case of constantly acting perturbations by a sampled-data correction
S. T. Zavalishchin
435
Conditions for negativity of the Green's function of a two-point boundary value problem with deviating argument
I. I. Kobyakov
443
The almost periodic solutions of homogeneous differential equations
A. I. Perov, Q. H. Ta
453
A generalization of the perturbation method for equations with lag, and application of it to the computation of transition processes in automatic control systems
A. M. Rodionov, V. S. Toroptsev
459
Asymptotic properties of the solutions of nonlinear differential equations with retarded argument
V. B. Uvarov
465

Partial Differential Equations
A certain class of functional equations
V. P. Gromov
473
The third exterior boundary value problem for a second order elliptic equation. II
I. A. Danilova
486
Gevrey’s theory for parabolic potentials. V
L. I. Kamynin
494
The integration of a system of linear partial differential equations with retarded argument
N. A. Sotnichenko
510

Integral-Differential and Integral Equations
On the theory of linear equations with functional argument
L. F. Rakhmatullina
523

Short Communications
The decomposition of G. Pólya and G. Mammana for a system of equations
M. K. Bugir
529
The stability in the large of a certain system of $n$ nonlinear differential equations
L. I. Burganskaya
531
Differential inequalities for linear differential equations with retarded argument
Yu. I. Zubko
534
The existence and uniqueness of solutions of nonlinear equations
V. I. Zubov
539
The determination of elements of motion
V. I. Zubov
541
A qualitative investigation of certain differential equations
Yu. K. Metlyaev
543
A certain method of solving an integral equation
A. A. Mirolubov, V. T. Shishina
545
Multipoint boundary value problems for linear integro-differential equations in a class of smooth functions
I. V. Parkhimovich
549
The behavior of the solutions of a periodic system of two differential equations that has an integral set of zero measure
V. A. Pliss
553
Nontopological mapping of the phase plane in the qualitative theory of first order differential equations
A. M. Tezin
556

Mazit Ifatovič Al'muhamedov
I. Kh. Mudarisov, B. G. Gazizov
559
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020